On some properties of pseudoconformal maps

Б.А. Фукс

Matematiceskij sbornik

  • Volume: 43, Issue: 4, page 561-574
  • ISSN: 0368-8666

How to cite


Фукс, Б.А.. "On some properties of pseudoconformal maps." Matematiceskij sbornik 43.4 561-574. <http://eudml.org/doc/64847>.

author = {Фукс, Б.А.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {ger},
number = {4},
pages = {561-574},
publisher = {Tipogr. Lissnera i Sobko},
title = {On some properties of pseudoconformal maps},
url = {http://eudml.org/doc/64847},
volume = {43},

AU - Фукс, Б.А.
TI - On some properties of pseudoconformal maps
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 4
SP - 561
EP - 574
LA - ger
KW - Complex functions
UR - http://eudml.org/doc/64847
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.